Publication
Title
Robust regression with both continuous and binary regressors
Author
Language
English
Source (journal)
Journal of statistical planning and inference. - Amsterdam
Publication
Amsterdam : 1997
ISSN
0378-3758
Volume/pages
57(1997), p. 153-163
ISI
A1997WH35000012
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 06.04.2017
To cite this reference